Xolair 59 year old still here..an update

I wanted to update all that were so kind to me when I was at my lowest. Also anyone on this drug and what you might expect. My post was over a month ago and a lot has happened. I checked myself out of the hospital, I felt that my only chance was to seek targeted drs that at the hospital I was not getting. Saw pulmonary day after, the xolair had given me a variety of bacterial lung and mouth infections. Primary was staff auria which had turned into bi lateral phenomenon. Lots of antibiotics, plus th rt ush meds cause of the high steroids. Just finished those, still have a large blister on breast that will not heal, apparently healing is now a problem. My throat is very sore with little room from inflammation to swallow. Still no one has any answer as to recovery time. I have a new attitude. Next month I will be 60, 5 weeks ago I wouldn't have taken this bet, now I am going to embrace each day. I am telling myself as bad as I may feel, I almost died. The TT throat is a real problem but each day I am able to do a bit more, maybe just empty the dishwasher or take a ride and see things. I have to believe that a month from now will find even more side effects that have dropped off and are a horrible memory. I have learned so much about this drug that I welcome anyone that has questions. Even if you choose to take it there is a lot you should know. I would also love to still hear from anyone that is or was on xolair. I'm sure we could figure out quite a bit from each other. Thanks to all that were so kind, sorry it took me so long to update, the road was long. God bless

13 Replies

oldestnewest
  • Dawnza good for you! I didn't see or respond to your previous post but it's great to see your positive attitude - and we all know it makes a difference.

    I can't go yet because I'd leave such a big mess for my kids to sort out - I'm sure I've only lasted this long because I'm so obstinate!!

    I'll look forward to wishing you Happy Birthday ...

    Smiler x

  • Hello Dawnza, I missed your previous post so just read it, wow what a nightmare of a time you've had ! now here you are seeing light at the end of the tunnel! I think you are amazing and strong and I hope you feel better with each passing day, sending healing light and love your way, huff x

  • Hi Dawnza

    I too missed your first post but went back to read it. I am amazed at how resilient you are! So glad you are coming through it, and I hope you manage to blow out at least one candle on your Birthday cake.

    X

  • what a dreadful story - it's things like this that ruin my faith in the NHS. I did hear on the news yesterday about some trial in the North and they have found out that a Fungal infection can cause lung problems - worth finding out about - I have just finished a session of 10 in the Salt Cave again supposed to help with lung probs - I am not sure Jury is still out. I am going to try a flutter gadget next. I guess at the end of the day we have to try and look after ourselves and not rely soley on the medical profession I really hope you improve

    Kind regards

    Blue

  • how right your are - best of luck

  • I too missed your first post; good to hear of your fighting spirit - I am sure it is half (at least) the battle. keep going and good luck.

    Emmo

  • thank youso much

  • Dawnza - I read your post and was really upset! I feel I am out of the loop as I am Canadian and live in Toronto. I am not aware of any doctors giving scripts out that can harm people but maybe I am dreaming on that one? Anyways I wish you all the very best and hope and pray you will be all right. Take care and God bless you.

  • Well done Dawnza,hope I can maintain your resolve when things get tougher for me(not as tough as you had I hope).You,re an inspiration for us all.Make sure and post on your sixtieth so we can join in to wish you happy birthday.The very best of luck.D. :D

  • Hi dawnza

    I started zolair injections a few weeks ago, I have now had two with no obvious ill effects other than really tired for two days after the jabs. I am not sure as yet if it is improving my asthma or not as my breathing seems to be so reactive on a daily basis that I can not be sure what actually sets it off.

    I am sorry to hear you have been through the mill with this although I believe each person reacts differently to this.

    I have read the information leaflet and looked on line but saw nothing that caused alarm bells to ring for me.

    What things have you learnt about this drug?

    I am really pleased you are so much better kind regards Irene

  • feel for you; Had similar things. so do understand. Keep your chin up you will get better.

  • feel for you; I have lost so much weight although eating such good food, Keep your chin up though there is always hope, Take care and I wish you all the best.

  • HI Dawnza - i know this post is two years old but am hoping you can tell me how you are?  i have just started Zolair and i feel so unwell i dont know if  i should have anymore.   i have palpatations and weakness all over - my arms ache and i have no energy.  My ankles have swollen up and i have a headache and am hot.  Every now and again I have this awful feeling inside of me which i cant describe  - its frightening - like i am going to collapse .  My cough is not particularly improved - although i had a chesty one before i had the jab.  Just feel awful -  are you better?  did you stick with Xolair or stop it?  does anyone else have these side effects and if so did you continue to have the treatment?  How long do the side effects last after each jab?  This is ridiculous -  i had the treatment to feel better  - and i dont.  How long can i expect to feel like this?  i had the jab 9 days ago.       

You may also like...